MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number AB2000-C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sexual Dysfunction (4510)
Date of Event 09/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: health effect - impact code.4560: appropriate term/code not available - the treating surgeon took no action but will observe the patient for this issue.The aquabeam robotic system is a reusable device; therefore, it is still currently in possession of the user facility.The investigation of this event consisted of a review of the device history record (dhr), and labeling.A review of the device history record (dhr) for ab2000-c/serial number (b)(6) was conducted, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met all design and manufacturing specifications when released for distribution.The aquabeam robotic system instructions for use (ifu), ifu0101-00, rev.E, was reviewed and states the following: 4.3.Warnings: procedure.As with any surgical urologic procedure, potential perioperative risks of the aquablation procedure include: sexual dysfunction, including ejaculatory and erectile dysfunction.A root cause for the reported event could not be determined.The aquabeam robotic system instructions for use list ejaculatory dysfunction as a potential risk of the aquablation procedure.The treating surgeon assessed the event as likely unrelated to the device.Based on the event details plus a review of the dhr, and ifu the event is considered not to be device-related.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent an aquablation procedure for symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation (procept) became aware that post-aquablation procedure, the patient is experiencing ejaculatory dysfunction (per the manufacturer's instructions for use, sexual dysfunction, including ejaculatory and erectile dysfunction are potential perioperative risks of the aquablation procedure).The treating physician is going to observe the patient for this issue and has assessed the event as related to the procedure.The event was reported as mild and non-serious, with no malfunction of the aquabeam robotic system reported.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
900 island drive
suite 101
redwood city CA 94065
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
900 island drive
suite 101
redwood city CA 94065
Manufacturer Contact
doria esquivel
900 island drive
suite 101
redwood city, CA 94065
6502327291
MDR Report Key18942457
Report Number3012977056-2024-00081
Device Sequence Number2833072
Product Code PZP
UDI-Device IdentifierB614AB2000C1
UDI-Public+B614AB2000C1/16D20220330O
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAB2000-C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale